# SDR I5EA2022100700004

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 55,054 hours, 37,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 55924
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R/H OWEE INOP.   REMOVED AND REPLACED M1479 EMR LIGHT BATTERY AT STA 598R IAW B737-400 AMM 33-51-51. TEST OK.
